# SDR 2007UALA03376

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 47,316 hours, 9,151 cycles
- Engine: Pwa PW4077
- Engine time: 26,834 hours, 5,665 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENG SHUTDOWN DUE EICAS AT 10,000 FT FOR OIL PRESSURE AND QUANTITY ZERO.  EMERGENCY DECLARED BY CREW.   ENGINE REPLACED.  FOUND ONE HPT STAGE-2 BLADE FAILED UNDER THE PLATFORM DUE TO STRESS CORROSION CRACKING (SCC).  AN ADJACENT BLADE WAS FRACTURED 0.100 INCHES ABOVE THE PLATFORM.  THE LOSS OF BOTH BLADES RESULTED IN HEAVY VIBRATION AND OIL LOSS.  THE FAILED BLADE WAS FIRST RUN. THIS IS THE FIRST INDUSTRY HPT STAGE-2 SCC FAILURE ON A PW4077 ENGINE.
